# SDR DHL99705002

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

WHILE APPROACHING MIA, A HYDRAULIC LEAK WAS IDENTIFIED IN THE A SYSTEM.  DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  FOUND A LINE CRACKED FROM HYDRAULIC MODULE TO NR 1 ENGINE PUMP.  REPLACED LINE, CHECKED BOTH CASE DRAIN FILTERS FOR CONTAMINATION.  SERVICED AND LEAK CHECKED OK PER MM 29-11-61.
